# SDR USAA2014091700013

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 22,812 hours, 3,079 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46414
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT SPONGY DELAMINATED AFT GALLEY FLOOR PANEL 40DS BETWEEN FRAME 72 TO 77.  REPLACED IAW AMM 25-27-51-000-801A 400-801A.
